MAUDE Adverse Event Report: FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/PWRTRX

FERNO-WASHINGTON, INC. TRANSCEND STAIR CHAIR W/PWRTRX
Model Number 0731403
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code Pain (1994)
Date of Event 11/04/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An authorized field technician was dispatched to conduct a visual and functional evaluation of the stair chair.The reported issue was confirmed and the chair was repaired with a replacement wheel.No further information has been provided regarding the patient's alleged injury.
 
Event or Problem Description
It was reported that while transporting a patient on the stair chair, the front right wheel detached from the chair resulting in the chair tipping forward and contacting the ground.The patient remained restained to the chair but her knees impacted the ground and she expressed pain in her knees.The patient was removed from the chair and assisted to the stretcher for transport to the medical facility.It is unknown if medical intervention was required for the alleged knee pain.The stair chair was removed from service pending evaluation.

Brand Name
TRANSCEND STAIR CHAIR W/PWRTRX
Common Device Name
TRANSCEND STAIR CHAIR W/PWRTRX
Manufacturer (Section D)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer (Section G)
FERNO-WASHINGTON, INC.
70 wiel way
wilmington OH 45177
Manufacturer Contact
dawn greene
70 wiel way
wilmington, OH 45177
9372832900
MDR Report Key20759608
Report Number1523574-2024-00081
Device Sequence Number8587292
Product Code FPO
UDI-Device Identifier00190790004064
UDI-Public(01)00190790004064(11)230613
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number0731403
Device Catalogue Number0731403
Device Lot NumberM599520
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2024
Initial Report FDA Received Date11/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexFemale
Patient Weight113 KG